Iterated and double limits
Annales Polonici Mathematici, Tome 47 (1986) no. 1, pp. 51-64
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_47_1_51_64,
author = {Paul R. Beesack},
title = {Iterated and double limits},
journal = {Annales Polonici Mathematici},
pages = {51--64},
year = {1986},
volume = {47},
number = {1},
doi = {10.4064/ap-47-1-51-64},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-47-1-51-64/}
}
Paul R. Beesack. Iterated and double limits. Annales Polonici Mathematici, Tome 47 (1986) no. 1, pp. 51-64. doi: 10.4064/ap-47-1-51-64
Cité par Sources :